dr Urszula Ostaszewska : Publikacje

  1. U. Ostaszewska, E. Schmeidel, M. Zdanowicz
    Bounded nonoscillatory solutions of system of dynamic equations with neutral term on time scales
    Israel J. Math. 231 (2019), no. 1, 489-504.
    DOI10.1007/s11856-019-1869-3
  2. U. Ostaszewska, E. Schmeidel, M. Zdanowicz
    Exponentially stable solution of mathematical model based on graph theory of agents dynamics on time scales
    Adv. Difference Equ. 231 (2019), 1-19.
    DOI10.1186/s13662-019-2159-4
  3. U. Ostaszewska, E. Schmeidel, M. Zdanowicz
    Emergence of consensus of multi-agents systems on time scales
    Miskolc Math. Notes (2018), (to appear, article code: MMN-2704).
  4. U. Ostaszewska, E. Schmeidel, M. Zdanowicz
    Existence of positive bounded solutions of system of three dynamic equations with neutral term on time scales
    Tatra Mt. Math. Publ. 71 (2018), 123-137.
    DOI10.2478/tmmp-2018-0011
  5. U. Ostaszewska, E. Schmeidel, M. Zdanowicz
    Leader-following consensus on discrete time scales
    International Conference on Numerical Analysis and Applied Mathematics (ICNAAM 2017), Thessaloniki, Greece, Sep 25-30, REGALSCOPE LIMITED 1 Pallados Street, PC 8046, Paphos, CYPRUS (conf. org.) (T. Simos, Ch. Tsitouras Ed(s).), AIP Conf. Proc. vol. 1978, (publ. by) American Institute of Physics, 2018, pp. 1-4, (article identifier: 470092).
    DOI10.1063/1.5044162
  6. U. Ostaszewska, K. Zajkowski
    Cramér transform and t-entropy
    Positivity 18 (2014), no. 2, 347-358, (published online in 2013).
    DOI10.1007/s11117-013-0247-3
  7. U. Ostaszewska, K. Zajkowski
    On the waiting time till some patterns occur in i.i.d. sequences
    arXiv.org (2013), (on-line first).
  8. U. Ostaszewska, K. Zajkowski
    Legendre-Fenchel transform of the spectral exponent of analytic functions of weighted composition operators
    J. Convex Anal. 18 (2011), no. 2, 367-377.
  9. U. Ostaszewska, K. Zajkowski
    Legendre - Fenchel transform of the spectral exponent of polynomials of weighted composition operators
    Positivity 14 (2010), no. 3, 373 - 381.
    DOI10.1007/s11117-009-0023-6
  10. U. Ostaszewska, K. Zajkowski
    Variational principle for the spectral exponent of polynomials of weighted composition operators
    J. Math. Anal. Appl. 361 (2010), no. 1, 246-251.
    DOI10.1016/j.jmaa.2009.08.057
  11. U. Ostaszewska, K. Zajkowski
    Spectral Exponent of Finite Sums of Weighted Positive Operators in Lp-Spaces
    Positivity 11 (2007), no. 4, 549-562.
    DOI10.1007/s11117-007-2096-4
Uwagi do prezentowanych tutaj danych bibliograficznych proszę kierować do: libmaster@math.uwb.edu.pl